On some nonlinear problem for the thermoplate equations

Suma Inna, Hirokazu Saito, Yoshihiro Shibata

Research output: Contribution to journalArticle

Abstract

In this paper, we prove the local and global well-posedness of some nonlinear thermoelastic plate equations with Dirichlet boundary conditions. The main tool for proving the local well-posedness is the maximal Lp-Lq regularity theorem for the linearized equations, and the main tool for proving the global well-posedness is the exponential stability of C0 analytic semigroup associated with linear thermoelastic plate equations with Dirichlet boundary conditions.

Original languageEnglish
Pages (from-to)755-784
Number of pages30
JournalEvolution Equations and Control Theory
Volume8
Issue number4
DOIs
Publication statusPublished - 2019 Dec 1

Fingerprint

Plate Equation
Global Well-posedness
Thermoelastic
Dirichlet Boundary Conditions
Nonlinear Problem
Boundary conditions
Analytic Semigroup
Local Well-posedness
Exponential Stability
Asymptotic stability
Regularity
Theorem

Keywords

  • Analytic semigroup
  • Exponential stability
  • Maximal L-L regularity
  • R-boundedness
  • Thermoplate equations

ASJC Scopus subject areas

  • Modelling and Simulation
  • Control and Optimization
  • Applied Mathematics

Cite this

On some nonlinear problem for the thermoplate equations. / Inna, Suma; Saito, Hirokazu; Shibata, Yoshihiro.

In: Evolution Equations and Control Theory, Vol. 8, No. 4, 01.12.2019, p. 755-784.

Research output: Contribution to journalArticle

@article{eff86e7c300140f3b1afedb26362d6a0,
title = "On some nonlinear problem for the thermoplate equations",
abstract = "In this paper, we prove the local and global well-posedness of some nonlinear thermoelastic plate equations with Dirichlet boundary conditions. The main tool for proving the local well-posedness is the maximal Lp-Lq regularity theorem for the linearized equations, and the main tool for proving the global well-posedness is the exponential stability of C0 analytic semigroup associated with linear thermoelastic plate equations with Dirichlet boundary conditions.",
keywords = "Analytic semigroup, Exponential stability, Maximal L-L regularity, R-boundedness, Thermoplate equations",
author = "Suma Inna and Hirokazu Saito and Yoshihiro Shibata",
year = "2019",
month = "12",
day = "1",
doi = "10.3934/eect.2019037",
language = "English",
volume = "8",
pages = "755--784",
journal = "Evolution Equations and Control Theory",
issn = "2163-2472",
publisher = "American Institute of Mathematical Sciences",
number = "4",

}

TY - JOUR

T1 - On some nonlinear problem for the thermoplate equations

AU - Inna, Suma

AU - Saito, Hirokazu

AU - Shibata, Yoshihiro

PY - 2019/12/1

Y1 - 2019/12/1

N2 - In this paper, we prove the local and global well-posedness of some nonlinear thermoelastic plate equations with Dirichlet boundary conditions. The main tool for proving the local well-posedness is the maximal Lp-Lq regularity theorem for the linearized equations, and the main tool for proving the global well-posedness is the exponential stability of C0 analytic semigroup associated with linear thermoelastic plate equations with Dirichlet boundary conditions.

AB - In this paper, we prove the local and global well-posedness of some nonlinear thermoelastic plate equations with Dirichlet boundary conditions. The main tool for proving the local well-posedness is the maximal Lp-Lq regularity theorem for the linearized equations, and the main tool for proving the global well-posedness is the exponential stability of C0 analytic semigroup associated with linear thermoelastic plate equations with Dirichlet boundary conditions.

KW - Analytic semigroup

KW - Exponential stability

KW - Maximal L-L regularity

KW - R-boundedness

KW - Thermoplate equations

UR - http://www.scopus.com/inward/record.url?scp=85070767133&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85070767133&partnerID=8YFLogxK

U2 - 10.3934/eect.2019037

DO - 10.3934/eect.2019037

M3 - Article

AN - SCOPUS:85070767133

VL - 8

SP - 755

EP - 784

JO - Evolution Equations and Control Theory

JF - Evolution Equations and Control Theory

SN - 2163-2472

IS - 4

ER -